# SDR 95UAL900250

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9053U
- Make and model: Boeing 737222
- Aircraft serial: 19934
- Engine: Pwa JT8D7B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65461166
- Condition: Cracked
- Location: Nr 3 Mlg
- Part time: 19,100 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR THREE MAIN LANDING GEAR INNER CYLINDER BRAKE FLANGE HAS TWO CRACKS.  CRACKS START FROM THE INSIDE OF THE MOUNT BOLT HOLES AT THE 2 O'CLOCK AND 10 O'CLOCK POSITIONS AND EXTEND INWARD TOWARD FLANGE RADIUS.   CRACKS CONFIRMED BY EDDY CURRENT INSPECTION.  REPLACED LOWER STRUT PER MM 32-11-11.
